# SDR SWIA202157831

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STOP FITTINGS ON THE LOWER SILL HAVE CORRODED HARDWARE.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED SERVICE DOOR STOP FITTINGS HARDWARE IAW CRJ200 SRM 51-41-02
